MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of "system error, out of service, revert to manual cpr" error message was confirmed based on the archive review and during functional testing.The fault was found to be due to the defective processor board.The platform failed the initial functional testing due to a system error, (latch error 136 - internal parameter corrupted) was observed upon powering up the device.As part of routine service during testing, the platform was examined and unrelated to the reported complaint, damaged motor cover, top cover and bay compartment were noted and encoder drive shaft does not rotate smoothly, exhibits binding and resistance.The autopulse platform is a reusable device as well as a serviceable device and was manufactured in december 2006 and is 12 years old, well beyond the expected service life of five years.Therefore, this type of physical damage is characteristic of normal wear and tear for the life of the device.A review of the archive was performed and the archive data shows system error 136 - internal parameter corrupted, thus confirming the reported complaint.Following the replacement of defective parts, the device was further tested and passed all testing criteria with no issues or faults observed.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
As reported, during the device check, the autopulse platform (sn (b)(4)) displayed a system error, out of service, revert to manual cpr message on the display screen.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8291368
Report Number3010617000-2019-00048
Device Sequence Number2575703
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1